MAUDE Adverse Event Report: DENTSPLY LLC 30K CAVITRON THINSERT,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K CAVITRON THINSERT,PACKED; SCALER, ULTRASONIC
Catalog Number 81551
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that 30k cavitron thinsert, packed tip get hot during use.No injury.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Return qty.(b)(4), 30k thin sert-65, 00115531 bul 30k.Test method / gp005-wi02.Inductance: gauge id# 5349, due: 11/30/2024, result 3.15: meets spec, does not meet spec, n/a.Tip condition: meets spec, does not meet spec, n/a.Stack condition: meets spec, does not meet spec, n/a.Tested on: g130 gage id# 9626-2, due date: 03/31/24, set pressure: 35 psi.Water flow: output rate: 35 psi, meets spec, does not meet spec, n/a.Spray pattern: meets spec, does not meet spec, n/a.Water leak: hp sealing ring, proximal ring, distal ring, seam leak, n/a.Vibration: - meets spec, does not meet spec, n/a.Grip condition: meets spec, does not meet spec, n/a.Other visual observation: insert tip is clogged, low water flow.Alleged event: confirmed, not confirmed.

Brand Name
30K CAVITRON THINSERT,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20048826
Report Number2424472-2024-00391
Device Sequence Number7971491
Product Code ELC
UDI-Device IdentifierD003815511
UDI-PublicD003815511
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number81551
Device Lot Number00115531
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/14/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown